Orientably-regular maps with given exponent group

ResearchSpace/Manakin Repository

Show simple item record

dc.contributor.author Conder, Marston en
dc.contributor.author Širáň, J en
dc.date.accessioned 2017-07-14T04:14:54Z en
dc.date.issued 2016-12 en
dc.identifier.citation Bulletin of the London Mathematical Society 48(6):1013-1017 Dec 2016 en
dc.identifier.issn 0024-6093 en
dc.identifier.uri http://hdl.handle.net/2292/34236 en
dc.description.abstract We prove that for every integer d ≥ 3 and every group U of units mod d, there exists an orientably regular map of valency d with exponent group U. en
dc.publisher Wiley en
dc.relation.ispartofseries Bulletin of the London Mathematical Society en
dc.rights Items in ResearchSpace are protected by copyright, with all rights reserved, unless otherwise indicated. Previously published items are made available in accordance with the copyright policy of the publisher. Details obtained from http://www.sherpa.ac.uk/romeo/issn/0024-6093/ en
dc.rights.uri https://researchspace.auckland.ac.nz/docs/uoa-docs/rights.htm en
dc.title Orientably-regular maps with given exponent group en
dc.type Journal Article en
dc.identifier.doi 10.1112/blms/bdw059 en
pubs.issue 6 en
pubs.begin-page 1013 en
pubs.volume 48 en
dc.description.version AM - Accepted Manuscript en
dc.description.version en
dc.rights.holder Copyright: Wiley en
pubs.end-page 1017 en
pubs.publication-status Published en
dc.rights.accessrights http://purl.org/eprint/accessRights/OpenAccess en
pubs.subtype Article en
pubs.elements-id 614963 en
pubs.org-id Science en
pubs.org-id Mathematics en
dc.identifier.eissn 1469-2120 en
pubs.record-created-at-source-date 2017-07-14 en
pubs.online-publication-date 2016-09-16 en

Full text options

Find Full text

This item appears in the following Collection(s)

Show simple item record


Search ResearchSpace

Advanced Search